# SDR RAIA990831

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 3425 · Integrated Flight System
- Part: Standby Adi
- Part number: 301A7M1
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7504 - STL - STANDBY ATTITUDE INDICATOR INOPERATIVE.  MAINTENANCE REPLACED STANDBY ATTITUDE INDICATOR.  (M)
